# SDR UIEA2021041300882

- Difficulty date: April 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,733 hours, 22,021 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB L AND R WXR SYSTEM FAIL.( RESTE C/B, PERFORMED TEST ON WXR IAW AMM 34-43-00, NO FAULT FOUND AT THIS TIME. )
